# SDR AALA202508072240

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 34,913 hours, 14,153 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D LOCK BROKEN, GETS JAMMED WITH OCCUPANTS UNABLE TO UNLOCK.  RESECURED BEZEL AROUND DOOR LOCK WITH RTV. PER STANDARD PRACTICES. OPERATIONAL CHECK GOOD.
